# SDR FDEA202406030765

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N870FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40676
- Aircraft time: 10,334 hours, 1,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755713
- Condition: Damaged
- Location: Crew Rest
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE CREW REST F/D ALERT FOR 5  SECONDS EACH TIME. HAPPENED TWICE AT 1114Z AND  1120Z.    ALL 3 CRM SMOKE DETECTORS REMOVED AND REPLACED IAW AMM 26-14-11-4 SYS OPS CHECK GOOD.
